In this paper, we use the generalized Riccati technique and the integral averaging method to establish new oscillation criteria, for the solutions of a class of mixed fractional order nonlinear differential equations with the conformable fractional derivative and the Riemann-Liouville left-sided fractional derivative. We show the validity and effectiveness of our results by providing various examples.
Digital Object Identifier (DOI)
E. Chatzarakis, G.; Deepa, M.; Nagajothi, N.; and Sadhasivam, V.
"Oscillatory Properties of a Certain Class of Mixed Fractional Differential Equations,"
Applied Mathematics & Information Sciences: Vol. 14
, Article 16.
Available at: https://dc.naturalspublishing.com/amis/vol14/iss1/16